Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
KutenaiGirl

Diane-35 Ruined My Skin? Anyone Else In This Boat?

Recommended Posts

I used to have nice skin, a few breakouts sometimes but overall it was beautiful. I took the Diane-35 pill for 4 months and it made my breakout in huge cysts in places I never had before.

5 years later and my skin has never recovered. Everything scars, even if I dont pick it. Its like my skin has lost its ability to heal itself.

Has anyone else has a similar experience???

Share this post


Link to post
Share on other sites

I've heard cases but with Jasmine. Anyway, they are similar concentration of hormones.

Did they prescribed Diane-35 for birth-control or for androgenic characteristics?

Share this post


Link to post
Share on other sites

Birth Control. Was going into start a new pill andI had a small hormonal breakout at the time. The doctor told me I should take Diane-35 cause it would clear my hormonal breakouts...little did I know....I think the thing put my hormones all out of wack or something!!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×